Free Access
Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010
Spectral problems. Issue dedicated to the memory of M. Birman
Page(s) 150 - 157
Published online 12 May 2010
  1. M. Christ, A. Kiselev. Scattering and wave operators for one-dimensional Schrödinger operators with slowly decaying nonsmooth potentials. Geom. Funct. Anal., 12 (2002), 1174–1234. [CrossRef] [MathSciNet] [Google Scholar]
  2. S. Denisov, Wave equation with slowly decaying potential: asymptotics of solution and wave operators. Math. Model. Nat. Phenom., 5 (2010), No. 4, 122–149. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.